# SDR 20000816SH006

- Difficulty date: June 24, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Make and model: Emb EMB-120
- System (JASC): 3240 · Landing Gear Brake System
- Part: Stator
- Part number: RFS2010
- Condition: Warped
- Location: Nr 1 & 2
- Part time: 1,361 hours
- Component: Brake Assy, Bfgoodrich
- Component part number: 21585R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE ASSY, P/N 2-18585-R, FAILED PREMATURELY.  NR 1 STATOR EXCESSIVELY WARPED AND MULTIPLE LINE CRACKS AT RELIEF HOLES.  NR 2 STATOR BROKEN THROUGH ON ONE SIDE AND HAS MULTIPLE LINE CRACKS AT RELIEF HOLES.  HEAT STACK WARPED AND UNEVEN WEAR.  SUBMITTER STATED THIS IS A CONTINUAL DISCREPANCY.  NOTE:  RAPCO FLEET SUPPORT PARTS INSTALLED IN BRAKE ASSY.  (X)
